| Model Number |
106A3 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product event summary: data files were returned and analyzed.No patient file was created on the reported date of the event.A power up error message for the reported date of the event did not show any error.The reported start up and power issues are not likely to cause or contribute to a death or serious injury; however, the risk of the patient being under general anesthesia without full therapeutic effect is the adverse event being reported.In conclusion, the decision to abort the procedure without use of alternate therapy was based upon the medical judgment of the physician.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that prior to a cryo ablation procedure, the console would not power on.The case was aborted while the patient was under general anesthesia.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: h6 product event summary: the power supply 11002-098 from cryo console with serial number n-6003 was returned for analysis.Visual inspection showed that the power supply was intact with no apparent issues.The part was assembled to a universal test console, but the console could not be powered up.A ¿no input detection¿ message showed on the screen.Electrical measurement of the power supply did not show any output voltage.In conclusion, the power supply failed the returned product inspection due to the depleted voltage output, however, if the malfunction were to re-occur, it is not likely to cause or contribute to a death or serious injury.If information is provided in the future, a supplemental report will be issued.